Robaxisal Extra Strength Muscle Relaxant [Acetylsalicylic Acid 500mg]

18 customers are viewing this product.

Only 35 left in stock!

Robaxisal Extra Strength Oral Caplets are created specifically to offer effective relief from muscular spasms and back pain. These caplets have acetylsalicylic acid and methocarbamol, which together reduce pain and relax the muscles.

$17.99$29.99

Quantity:
Description

Get Extra Strength Pain Relief with Robaxisal Oral Caplets

Robaxisal Extra Strength Oral Caplets are made to relieve back pain and muscle spasms as much as possible. Acetylsalicylic acid, also known as aspirin, and methocarbamol, a muscle relaxant, both function by obstructing nerve signals to the brain.

  • Provides fast and effective relief from back pain and muscle spasms
  • Combines the power of a muscle relaxant and pain reliever in one convenient caplet
  • Can be taken as needed for ongoing pain relief
  • Does not require a prescription

Instructions

Adult dosage (12 years and older): 2 caplets, every 6 hours. Do not exceed 8 caplets in 24 hours. Use only on the advice of a physician. Not a standard dosage unit.

Ingredients

Non-medicinal ingredients: corn starch, FD&C red no. 3, hypromellose, magnesium stearate, methylcellulose, modified starch, polyethylene glycol, povidone, sodium lauryl sulfate, sodium starch glycolate, stearic acid

Product Warning

Caution: KEEP ALL MEDICATION SAFELY AWAY FROM CHILDREN. Do not take more than the recommended dose unless your doctor tells you to. Talk to your doctor before you take this medication if you: have asthma; are allergic to acetylsalicylic acid, salicylates, methocarbamol or to any of the listed ingredients; suffer from stomach problems, peptic ulcers, liver disease, gout, blood coagulation defects, or animia; are pregnant or nursing; are having surgery in five to seven days; are taking other pain relievers; are taking any prescription drug. Ask your doctor about Reye’s Syndrome, a rare and serious illness, before giving this medication to a child or teenager who has chicken pox or flu symptoms. Stop use and contact your doctor if after taking this medication, you have: bleeding or irritation of the stomach, nausea, vomiting, pain, any loss of hearing, including ringing or buzzing in the ears, trouble breathing, rash, hives or itching. May cause drowsiness or dizziness. Use caution when operating machinery or motor vehicles. Do not drink alcohol. Talk to your doctor if you still have symptoms after 5 days. If you take too much medicine by mistake, call your doctor or Poison Control Centre right away even if you have no symptoms. Do not use if seal is broken.

Reviews

There are no reviews yet.

Be the first to review “Robaxisal Extra Strength Muscle Relaxant [Acetylsalicylic Acid 500mg]”